MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE LITE LF SYSTEM KIT CASE 8; BANDAGE, ELASTIC
Model Number 66000415
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during treatment with a box of profore lite system kit case 8.The dressing will not unwind from the roll.The individual layers were tightly glued to one another.It was unknown how the procedure was finished.Patient was not harmed.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.Images have been supplied confirming individual layers were tightly glued to one another, establishing a relationship between the device and the reported event.The root cause was identified as a tension issue on unwinding the raw material bulk roll, during the manufacturing process.A review of the manufacturing records found that there was no evidence that the product didn't meet specifications at the time of manufacture.A complaint history review found further instances of this nature, with corrective action implemented to prevent further recurrence of this nature.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.
 
Additional Manufacturer Narrative
Additional information: b4, d1, d4, h4.
 
Event or Problem Description
It was reported that, during treatment with a box of profore lite lf system kit case 8.The dressing will not unwind from the roll.The individual layers were tightly glued to one another.The treatment was completed with a smith and nephew back up device.Patient was not harmed.
 
Additional Manufacturer Narrative
H6: updated codes.H10: the device, used in treatment, has not been returned for evaluation.Photographic evidence has been provided, however, the image does not clearly show evidence of the reported event and we cannot confirm a relationship between the device and the reported event.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture, a complaint history review confirmed further instances of this nature.A review of the manufacturing process was performed, and a root cause of inadequate standard operating procedure has been determined.Corrective action has been initiated regarding this event to reduce the probability of further reoccurrences.This investigation is now complete, smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PROFORE LITE LF SYSTEM KIT CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11882906
Report Number8043484-2021-01223
Device Sequence Number1387861
Product Code FQM
UDI-Device Identifier05031844002498
UDI-Public05031844002498
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number66000415
Device Catalogue Number66000771
Device Lot Number873847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer05/31/2021
09/10/2021
11/11/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/02/2021
09/16/2021
11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown